# SDR RAIA00408027

- Difficulty date: August 25, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 16,554 hours, 18,847 cycles
- Engine: Garrtt TPE33114HR
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 31058865
- Part serial: 270
- Condition: Inoperative
- Location: Rt Engine
- Part time: 5,883 hours, 6,940 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT ENGINE WILL NOT LIGHT OFF.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE IGNITION EXCITER.
